MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X SOFTWARE V3.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X SOFTWARE V3.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SW-3.1
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia voxel procedure, display issues resulted in a procedural delay.The map shifted noticeably without patient movement.The case was restarted twice and remapped, and the metal baseline was reset.The procedure was completed successfully with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: b5, a2, a3a, a4, g3, h2.
 
Event or Problem Description
This report includes patient information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.The case study and log files were provided for review.The provided files were reviewed, and it was determined that the root cause was manual user reset of the prs-p after they were flagged for movement.Following reset of the prs-p, the expected behavior is that both voxels and magnetic positional reference are reset.No software anomaly was found.

Brand Name
ENSITE¿ X SOFTWARE V3.1
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22211849
Report Number2184149-2025-00117
Device Sequence Number8748737
Product Code DQK
UDI-Device Identifier05415067049704
UDI-Public05415067049704
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SW-3.1
Device Catalogue NumberENSITE-SW-3.1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/01/2025
10/28/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/23/2025
11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale
Patient Weight114 KG